News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: chronic urticaria and claritin d


 ogpr5483 - Tue Jul 06, 2010 7:11 pm

ive been taking claritin d for 8 years to treat chronic urticaria and my hives don't go away....but throughout the time taking claritin d, in the last 4 years ive been anxious, have alot of bad panic attacks, some days i feel great and out of nowhere ill have days feeling like im gonna pass out. i have panic attacks that seem like heart attacks, its scary....the thing is that i lived a normal life taking claritin d for all these years, but now im experiencing side effects from the claritin d that are scary and i need to quit taking it....can i just stop taking the claritin? i don't get health insurance till next month so i wont be able to talk to a doctor about this...should i continue taking it till?...my biggest fear is to withdrawl from it baddly...please help, thank you............aside of that, my urticaria comes and goes all day. it depends on weather conditions and all kinds of things. i just hate trying live a normal life and having to explain to people what is wrong with me, the staring can be depressing and the sensation to scratch all over my body and avoiding to do so just so that it doesnt get worse is unbearable...
 Dr.M.jagesh kamath - Mon Jul 12, 2010 10:04 am

User avatar Hello,It is surprising that you have been taking a combination of antihistamine and pseudoephedrine for such a prolonged period as a combination,not a recommendation for urticarias to my knowlede.While it is fine with loratidine as an antihistamine,and widely perscribed,as to why you are taking pseudoephedrine along side is the matter and may be the key to all your side effects mentioned.
In all it's simplicity you should discuss with your doctor withdrawing the combination and go in for claritin ie loratidine alone,if he feels it is fine.If you are on self medication time to seek professional help.
Best wishes.
 ogpr5483 - Tue Jul 20, 2010 8:15 am

will do....thanks alot for your response.
 Dr.M.jagesh kamath - Wed Jul 21, 2010 4:50 am

User avatar Hello ogpr5483,It was good interacting with you and hope it would be of help to you in getting over your symptoms.Cheers!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here